# SDR SWIA201231535

- Difficulty date: August 16, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 42,213 hours, 54,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AFT EMERGENCY LIGHT IS OUT.  (SERVICE)  REPLACED A BLOWN FUSE IN REFERENCE TO MM.  FUSE PN:  F02A250V1A
